# SDR DL764080123

- Difficulty date: January 27, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 22,299 hours, 6,051 cycles
- Engine: Ge CF680C2*
- Engine time: 24,981 hours, 7,331 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE AFTER ENGINE START.  EICAS MSG RT ENG FUEL FILTER.  REPLACED RT ENG FUEL FILTER ELEMENT AS PER AMM 73-11-02-004 AND AMM 73-11-02-404 CHECKED OK.
